# SDR 9618579953

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Rt Engine
- Part time: 9,530 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE GENERATOR TRIPPED OFF LINE AFTER TAKEOFF.  RIGHT GEN OFF LIGHT WAS ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT GENERATOR, OPERATIONAL CHECK NORMAL.
